×

zbMATH — the first resource for mathematics

Satisficing solutions and duality in interval and fuzzy linear programming. (English) Zbl 1026.90105
Summary: In this paper, we introduce a class of fuzzy linear programming problems and define the concepts of feasible and satisficing solutions – the necessary tools for dealing with such problems. In this way, we show that the class of crisp (classical) LP problems can be embedded into the class of FLP ones. Moreover, for FLP problems we define the concept of duality and prove the weak and strong duality theorems. Further, we define a class of interval linear programming problems as a special subclass of FLP problems and apply the previous results to this special case.

MSC:
90C70 Fuzzy and other nonstochastic uncertainty mathematical programming
90C05 Linear programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dantzig, G.B., Linear programming and extensions, (1963), Princeton University Press Princeton, NJ · Zbl 0108.33103
[2] ()
[3] Dubois, D.; Prade, H., Fuzzy numbersan overview, (), 3-39
[4] Fodor, J.C.; Roubens, M., Fuzzy preference modelling and multi-criteria decision support, (1994), Kluwer Academic Publishers Dordrecht, Boston, London · Zbl 0827.90002
[5] Hamacher, H.; Leberling, H.; Zimmermann, H.-J., Sensitivity analysis in fuzzy linear programming, Fuzzy sets and systems, 1, 269-281, (1978) · Zbl 0408.90051
[6] Inuiguchi, M.; Ichihashi, H.; Kume, Y., Some properties of extended fuzzy preference relations using modalities, Inform. sci., 61, 187-209, (1992) · Zbl 0763.90001
[7] Inuiguchi, M.; Ichihashi, H.; Kume, Y., Relationships between modality constrained programming problems and various fuzzy mathematical programming problems, Fuzzy sets and systems, 49, 243-259, (1992) · Zbl 0786.90090
[8] Inuiguchi, M.; Ichihashi, H.; Kume, Y., Modality constrained programming problemsa unified approach to fuzzy mathematical programming problems in the setting of possibility theory, Inform. sci., 67, 93-126, (1993) · Zbl 0770.90078
[9] Inuiguchi, M.; Ramik, J., Possibilistic linear programminga brief review of fuzzy mathematical programming and a comparison with stochastic programming in portfolio selection problem, Fuzzy sets and systems, 111, 1, 3-28, (2000) · Zbl 0938.90074
[10] M. Inuiguchi, J. Ramik, T. Tanino, Oblique fuzzy vectors and their applications in possibilistic linear programming, Fuzzy Sets and Systems, to appear. · Zbl 1026.90104
[11] M. Inuiguchi, T. Tanino, Possibilistic linear programming with globally interactive fuzzy numbers, Proc. of the 10th IEEE Internat. Conf. on Fuzzy Systems, Vol. 2, 2001. · Zbl 1013.68242
[12] Klement, E.P.; Mesiar, R.; Pap, E., Triangular norms, series trends in logic, (2000), Kluwer Academic Publishers Dordrecht, Boston, London
[13] Lodwick, W.A., Analysis of structure in fuzzy linear programs, Fuzzy sets and systems, 38, 1, 15-26, (1990) · Zbl 0777.90082
[14] Nedoma, J., Vague matrices in linear programming, Anal. oper. res., 47, 483-496, (1993) · Zbl 0793.90033
[15] Nguyen, H.T., A note on the extension principle for fuzzy sets, J. math. anal. appl., 64, 369-380, (1978) · Zbl 0377.04004
[16] Ramik, J., An application of fuzzy optimization to optimum allocation of production, proc. of the internat. workshop on fuzzy set applications, (1987), Academia-Verlag, IIASA Laxenburg, Berlin
[17] J. Ramik, Linear programming with inexact coefficients: some results in computational complexity, IS-RR-99-004F, JAIST Hokuriku, 1999.
[18] Ramik, J., Fuzzy goals and fuzzy alternatives in fuzzy goal programming problems, Fuzzy sets and systems, 111, 1, 81-86, (2000) · Zbl 0955.90154
[19] J. Ramik, Soft computing: overview and recent developments in fuzzy optimization, Research Report, JAIST Hokuriku, 2001.
[20] Ramik, J.; Rimanek, J., Inequality relation between fuzzy numbers and its use in fuzzy optimization, Fuzzy sets and systems, 16, 123-138, (1985) · Zbl 0574.04005
[21] Ramik, J.; Vlach, M., Generalized concavity in fuzzy optimization and decision analysis, (2001), Kluwer Academic Publishers Dordrecht, Boston, London
[22] Rodder, W.; Zimmermann, H.-J., Duality in fuzzy linear programming, (), 415-429
[23] Rommelfanger, H.; Słowinski, R., Fuzzy linear programming with single or multiple objective functions, (), 179-213 · Zbl 0944.90048
[24] Soyster, A.L., A duality theory for convex programming with set-inclusive constraints, Oper. res., 22, 892-898, (1974) · Zbl 0287.90015
[25] Thuente, D.J., Duality theory for generalized linear programs with computational methods, Oper. res., 28, 1005-1011, (1980) · Zbl 0441.90056
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.